# SDR FDEA200901290383

- Difficulty date: January 29, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 42,588 hours, 30,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 65217921
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT INBD MID FLAP CHORD AT WBL 114.  CUT OUT DAMAGED AREA IAW SRM 51-40-3 FIG 1. FABRICATED LOWER SECTION USING EXTRUSION AND SPLICE IAW SRM 51-40-3 FIG 1 AND 57-50-2 FIG 5. INSTALLED REPAIR PARTS IAW SRM 51-30-2.
